EconPapers    
Economics at your fingertips  
 

LEVINSON‐TYPE RECURSIVE ALGORITHMS FOR LEAST‐SQUARES AUTOREGRESSION

Dawei Huang

Journal of Time Series Analysis, 1990, vol. 11, issue 4, 295-315

Abstract: Abstract. A set of formulae for calculating the least‐squares autoregressive coefficients is given. It can be used for stable, unstable and explosive models. The calculations needed by this algorithm are less than those of the Burg and Marple algorithms. The method used to deduce these formulae has general significance. For example, it is also used to improve the Marple algorithm. Simulation shows that the estimates given by this algorithm are better than those given by the Levinson and Burg recursions.

Date: 1990
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00059.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:4:p:295-315

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:11:y:1990:i:4:p:295-315